# SDR REXA2021101100824

- Difficulty date: August 23, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK @ LBL 27 BEGINNING AT APPROX FS 985.00 CORRODED IN SEVERAL AREAS.	INSTALLED NEW SEAT TRACK LBL 27 FS 985 IAW CRJ 700 AMM 53-00-49-00-49-00-802-A06, CRJ 700 AMM 53-00-49-400-802-A06 AND CRJ 700 SRM 53-00-49-201-002-A01.  WVAC EMP #603145
